MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PREP TRAY

MEDLINE INDUSTRIES, LP MEDLINE; PREP TRAY
Catalog Number DYNJRA1774D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, a 10ml syringe was leaking.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.0kg was entered in the weight field since the portal is not accepting submissiosn with the field blank.But no demographic information was given for this incident.
 
Event or Problem Description
According to the facility, a 10ml syringe was leaking.There was no further information.

Brand Name
MEDLINE
Common Device Name
PREP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23967784
Report Number1417592-2026-00004
Device Sequence Number4810564
Product Code OFT
UDI-Device Identifier10195327613587
UDI-Public10195327613587
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Catalogue NumberDYNJRA1774D
Device Lot Number25DBQ736
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown